Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Chest congestion, have trouble sleeping, cough, shortness of breath, no fever. Why is it getting worse?

i went to canada fishing and came down with some type of chest congestion that causes me to have trouble sleeping. i seem to have to be congested in the chest and cough a bit. nothing overt, but a little shortness of breath and when i lay down it is hard to sleep and i wake up after sleeping 3 or 4 hours. i also don't have a fever, unless it is very low grade and want to knock this out before it gets worse. thanks, lou carola
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Maybe it is a kind of hyperreactive airway disease that u have caught while fishing if u have been an allergic history.
If not then it may be a viral infection that is causing such a problem
I'll advise you to get a chest xray and a lung function test
Answered: Tue, 15 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor